# SDR A6WA2017101145351

- Difficulty date: October 3, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 32,409 hours, 31,208 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Cracked
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLOORBEAM ANGLE CRACKED AT BS 280, LBL 9.  REPLACED THE ANGLE IAW SRM 51-42-06, AND REO 601R-53-11-926, REV-B.
